# SDR EISA95525

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN SHEAR TIE BS 294.5 AFT ROW OF FASTENERS ONE FASTENER ABOVE, STRINGER 14L.  REPAIRED PER SRM 53-10-04.  (M)
